| Catalog Number |
SP-716 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the pin of a denali screw based distractor disengaged intra-operatively.The procedure was completed successfully with a five-minute surgical delay and no adverse consequence to the patient.The pin was unable to be located in the room or in an x-ray of the patient.
Additional Manufacturer Narrative
Corrected data: g1 h6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.